# SDR 08FDEA01515

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: A5796564000200
- Part serial: 41233
- Condition: Eroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP FAIRING 535 AB L/E IS ERODED IN 2 AREAS.  REMOVED FINISH & DAMAGE AT 2 AREAS TOP & BOTTOM OF THE FAIRING IAW SRM 57-20-35.   LAYED UP;  BAGGED & CURED REPAIRS IAW SRM 57-20-35.   REINSTALLED SEAL PARTIALLY REMOVED TO F.O.M. & RESTORED FINISH IAW SRM 51-75-10.
